# SDR SWAA2018071823501

- Difficulty date: June 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A3700
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD AFT FLAP DELAMINATED ON UPPER SUFACE.  R&R FLAP PER MM.
